With the aid of the weak maximum principle at infinity we give some sufficient conditions for Riemannian manifolds to be either Einstein or of constant sectional curvature.

A note on curvature of Riemannian manifolds / P. Mastrolia, D.D. Monticelli, M. Rigoli. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - 399:2(2013), pp. 505-513.

A note on curvature of Riemannian manifolds

P. Mastrolia
Primo
;
D.D. Monticelli
Secondo
;
M. Rigoli
Ultimo
2013

Abstract

With the aid of the weak maximum principle at infinity we give some sufficient conditions for Riemannian manifolds to be either Einstein or of constant sectional curvature.
Constant sectional curvature; Einstein manifolds; Stochastic completeness; Trace-free Ricci tensor; Weak maximum principle at infinity
Settore MAT/03 - Geometria
Settore MAT/05 - Analisi Matematica
Article (author)
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/219378
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 10
  • ???jsp.display-item.citation.isi??? 9
social impact